# SDR DALA2018080704895

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 49,153 hours, 25,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT INBD FLAP TRUNNION DAMAGED,  REPLACED THE TRUNNION FITTING IAW AMDS 2750-6010-LT AND CMM 57-52-21.
